MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Adis, J.; Golovatch, S. I.; Hoffman, Richard L.; Hales, D. F.; Burrows, F. J. (1998). Morphological adaptions of the semiaquatic millipede Aporodesminus wallacei Silvestri, 1904 with notes on the taxonomy, distribution habitats and ecology of this and related species (Pyrgodesnmidae, Polydesmida, Diplopoda). Tropical Zoology, 11(2): 371-387
244065
Adis, J.; Golovatch, S. I.; Hoffman, Richard L.; Hales, D. F.; Burrows, F. J.
1998
Morphological adaptions of the semiaquatic millipede Aporodesminus wallacei Silvestri, 1904 with notes on the taxonomy, distribution habitats and ecology of this and related species (Pyrgodesnmidae, Polydesmida, Diplopoda)
Tropical Zoology
11(2): 371-387
Publication
CIM-ID: 8857
Myr-ID: 4970
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created
2023-06-26 09:43:07Z
changed

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2025-04-03 · contact: Petra Sierwald